The Open UniversitySkip to content

On Principally left hereditary radicals and A-radicals

Zand, H and Tumurbat, S. (2004). On Principally left hereditary radicals and A-radicals. Kyungpook Mathematical Journal, 43(1) pp. 19–26.

Google Scholar: Look up in Google Scholar


In this paper we characterize the semisimple classes of (principally) left hereditary radicals and that of (heriditary) A-radicals.

Item Type: Journal Item
ISSN: 1225-6951
Academic Unit/School: Institute of Educational Technology (IET)
Research Group: Centre for Research in Education and Educational Technology (CREET)
Item ID: 1116
Depositing User: Users 12 not found.
Date Deposited: 30 May 2006
Last Modified: 13 Dec 2019 08:53
Share this page:

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU